# SDR AALA200800022

- Difficulty date: January 3, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 20,194 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T743/03JAN - ON APPROACH FLAPS WOULD NOT EXTEND.  NO INDICATIONS.  ACCOMPLISHED EMERGENCY FLAP EXTENSION.  LANDED LAX WITHOUT INCIDENT.  REPLACED FLAT SLAT ELECTRICAL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
